Tuesday 21 November 2017
 SIGNED STRONG ROMAN DOMINATION IN GRAPHS 
 Authors:   LEILA ASGHARSHARGHI, RANA KHOEILAR AND SEYED MAHMOUD SHEIKHOLESLAMI 
 For    (2017/6/1) 
 Journal Title:   TAMKANG JOURNAL OF MATHEMATICS 
Journal Category : international journals
Journal Volume 48 Journal Number 2 ، Page(s) 135-147
  
 Rainbow reinforcement numbers in digraphs 
 Authors:   R. Khoeilar and S. M. Sheikholeslami 
 For    (2017/1/1) 
 Journal Title:   Asian-European Journal of Mathematic 
Journal Category : international journals
Journal Volume 10 Journal Number 1 ، Page(s) 10 pages
  


All rights reserved
Powered By : Didgah Roshan Sahand